# SDR UALA2012080904322

- Difficulty date: August 8, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 65,177 hours, 9,453 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102153
- Part serial: 509
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECON COOL VALVE RIGHT PACK ECONOMY COOLING VALVE NOT IN COMMANDED POSITION.  STATUS MSG01- ACTIVE CRUISE MODE DEPENDENT; ECONOMY COOLING VALVE (R PACK) IS NOT IN COMMANDED POSITION.  DB- CABIN TEMPERATURE CONTROLLER (R CHAN2) MSG-2124902 ACTIVE ER MODE.  REPLACED RIGHT ECON COOLING VALVE PER AMM.
